JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PAIRWISE SEMIOPEN AND SEMICLOSED MAPPINGS IN INTUITIONISTIC SMOOTH BITOPOLOGICAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PAIRWISE SEMIOPEN AND SEMICLOSED MAPPINGS IN INTUITIONISTIC SMOOTH BITOPOLOGICAL SPACES
Kim, Jin Tae; Lee, Seok Jong;
  PDF(new window)
 Abstract
In this paper, we introduce intuitionistic fuzzy pairwise semiopen and semiclosed mappings in intuitionistic smooth bitopological spaces, and obtain the characterizations for the mappings.
 Keywords
intuitionistic smooth bitopology;pairwise semiopen;pairwise semiclosed;
 Language
English
 Cited by
 References
1.
K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87-96. crossref(new window)

2.
C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190. crossref(new window)

3.
D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1997), 81-89. crossref(new window)

4.
D. Coker and M. Demirci, An introduction to intuitionistic fuzzy topological spaces in Sostak's sense, BUSEFAL 67 (1996), 67-76.

5.
A. Kandil, Biproximities and fuzzy bitopological spaces, Simon Stevin 63 (1989), 45-66.

6.
Jin Tae Kim and Seok Jong Lee, Intuitionistic smooth bitopological spaces and continuity, International Journal of Fuzzy Logic and Intelligent Systems 14 (2014), no. 1, 49-56. crossref(new window)

7.
E. P. Lee, Y. B. Im, and H. Han, Semiopen sets on smooth bitopological spaces, Far East J. Math. Sci. 3 (2001), 493-511.

8.
Eun Pyo Lee, Pairwise semicontinuous mappings in smooth bitopological spaces, J. Fuzzy Logic and Intelligent Systems 12 (2002), no. 3, 269-274. crossref(new window)

9.
Pyung Ki Lim, So Ra Kim, and Kul Hur, Intuitionistic smooth topological spaces, Journal of The Korean Institute of Intelligent Systems 20 (2010), no. 6, 875-883. crossref(new window)

10.
Tapas Kumar Mondal and S.K. Samanta, On intuitionistic gradation of openness, Fuzzy Sets and Systems 131 (2002), 323-336. crossref(new window)

11.
A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems 48 (1992), 371-375. crossref(new window)

12.
A. P. Sostak, On a fuzzy topological structure, Suppl. Rend. Circ. Matem. Janos Palermo, Sr. II 11 (1985), 89-103.

13.
A. P. Sostak, Two decades of fuzzy topology: basic ideas, notions, and results, Russian Mathematical Surveys 44 (1989), no. 6, 125-186, (tranlated from Russian). crossref(new window)